UNIGE document Scientific Article
previous document  unige:12095  next document
add to browser collection

Rational classes and divisors on curves of genus 2

Published in Manuscripta Mathematica. 2006, vol. 120, no. 4, p. 403 - 413
Abstract We describe amethod of looking for rational divisor classes on a curve of genus 2. We have an algorithm to decide if a given class of divisors of degree 3 contains a rational divisor. It is known that the shape of the kernel of Cassel's morphism (X − T ) is related to the existence of rational classes of degree 1. Our key tool is the dual Kummer surface.
Stable URL https://archive-ouverte.unige.ch/unige:12095
Full text

175 hits

1 download


Deposited on : 2010-10-14

Export document
Format :
Citation style :